Results 1 to 12 of 12

Thread: Yasmin- the cause for my crazily angry moodiness?

  1. #1

    Join Date
    Jan 2008
    Location
    Mid North Coast NSW
    Posts
    55

    Default Yasmin- the cause for my crazily angry moodiness?

    I have started this contraceptive pill a week ago... i am experiencing bad mood swings and im sooooo snappy, yelling and getting angry at my bf.

    Is it the pill to blame?

    I know that changing hormonal balance is hard for your body to adjust... and i think im super sensitive to this cause i get pms real bad..



    Please share some tips on different pills cause i think i should change..

  2. #2

    Join Date
    Jan 2007
    Location
    WA
    Posts
    1,577

    Default

    Hi Stacey - I've been on yasmin a couple of times. Most recently I started again after 2 years off the pill. I'm half way through my 2nd month now. I did notice a couple of days where I was a bit snappy, but nothing too dramatic.

    Maybe wait a few weeks and see if it improves?

    Sometimes I find if I feel overly snappy/sensitive, I just let Mr P know and apologise in advance!

    I think yasmin is meant to be good for clearing up your skin too, so if that's something you could benefit from, maybe stick with it a little longer?

  3. #3

    Join Date
    Nov 2006
    Location
    Somewhere Over The Rainbow
    Posts
    3,094

    Default

    I tried yasmin many years ago and it made me so weird - I would get up in the morning and walk along the wall for support - i was so dizzy and yuck! Just too strong for me.

    So yeah it can have harsh side effects...

  4. #4

    Default

    yasmin sent me into fits of hysteria and anger. i also tried brenda and diane, similar effects, so for me it was back to condoms...

  5. #5

    Join Date
    Feb 2003
    Location
    Melbourne, Victoria, Australia, Australia
    Posts
    8,982

    Default

    The pill can actually cause depression. Its not good. I have gone off it recently myself, first month off and I am getting acupuncture instead.
    Kelly xx

    Creator of BellyBelly.com.au, doula, writer and mother of three amazing children
    Author of Want To Be A Doula? Everything You Need To Know
    In 2015 I went Around The World + Kids!
    Forever grateful to my incredible Mod Team

  6. #6

    Join Date
    Oct 2003
    Location
    Forestville NSW
    Posts
    8,944

    Default

    I had horrible reactions to the pill, so we've been a condom couple.

  7. #7

    Join Date
    Jun 2008
    Location
    in the eye of a toddler tornado
    Posts
    2,450

    Default

    Yep, me too horrible reactions to the pill, I must have been on ten or a dozen at different times. Triphasil made me break out, Diane made me puke, Marvelon made me crazy (and that was one I could tolerate quite well).
    Very happy with the diaphragm though..... although haven't needed it for a while I will be needing a new one soon!

  8. #8

    Join Date
    Aug 2006
    Location
    On the other side of this screen!!!
    Posts
    11,129

    Default

    I would say, give it a few weeks to allow your system to get used to it and if you're still feeling yuck and not yourself, see your doctor and discuss with them, based on your symptoms, which pill might be better for you. Honestly it varies from person to person. I used to suffer from horrendous life-altering PMT which was bad when I was off the pill and even worse when I was on triphasic (three colour) and biphasic (two colour) pills, and found that I got a really good result from Marvelon first and then Microgynon 20 which I stayed on for several years. Both of these are a single colour pill all the way around the packet as well as being a different family of hormones to others that are more commonly used. Best to discuss with your doctor or family planning clinic, they should have a chart of which pills are best based on what sorts of side effects you've had until now. I hope that helps.

  9. #9

    Join Date
    Jan 2008
    Location
    Mid North Coast NSW
    Posts
    55

    Default

    Thanks for all your replies girls... Marydean that was great advice thanx

    I will wait and see how i go in the next couple of weeks and book in with my doctor if i still dont feel right...

    Its crappy that we haveto go through more emotional crap just so we dont get pregnant...i hate the whole idea of pumping our bodies with more hormones.. esp. cos before i started my pill i felt great and my periods were light and had no probs at all

  10. #10

    Join Date
    Jul 2006
    Location
    Berwick, Melbourne
    Posts
    947

    Default

    hi stacey..i just posted in another thread about yasmin. I was on it for 6 long months and decided to stop it a month ago due to shocking mood swings and absolutely no libido. It was a horrible 6 months and it all started after going on the pill...unfortunately it didn't get better for me just worse. one month of it and i am back to normal...definitely a nicer person to be around and i have my libido back!! So it definitely could be the pill, like suggested speak to your dr. I decided i didn't want to try any others as we will probably TTC in the next 3 months or so therefore we are doing the condom thing (horridly annoyng but at least we are dtd..on Yasmin i could count the amount of times i was in the mood!!). Good luck.

  11. #11

    Join Date
    Apr 2007
    Location
    in lactation land
    Posts
    3,776

    Default

    After terrible depressive side effects on Microgynon, I found Yasmin a huge relief with no side effects. But I only took it for a month (for timing of IVF), so I don't know the longer term effects. My sister also had terrible time with Microgynon and now loves Yasmin as her contraceptive choice. Seems we all react quite differently.

    Definitely see you Dr if you experience negative side effects as you can explore other contraceptive options.

  12. #12
    BeccaLee Guest

    Default

    Hi Stacey83,

    You may like to try a natural remedy for the moodiness caused by Yasmin.

    I recently went off the pill (July 11th) and was due for my period over a week ago but it's not yet shown up. I went to a vitamin store, spoke with a Naturopath and they suggested "Vitex" to get my cycle back on track. Good thing about this vitamin is it helps remedy moodiness, cramping, bloating etc.

    Maybe give that a try?

    Hope you feel better soon!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •